Subgroups of the Torelli group generated by two symmetric bounding pair maps

Michał Stukow

Abstract

n/a
Author Michał Stukow IM
Michał Stukow,,
- Institute of Mathematics
Journal seriesKodai Mathematical Journal, ISSN 0386-5991
Issue year2016
Vol39
No3
Pages530-534
DOIDOI:10.2996/kmj/1478073770
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.46 (2) - 2016=0.376 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back